RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. London Math. Soc., 2018, Volume 97, Issue 1, Pages 24–46 (Mi jlms3)  

Derived categories of curves as components of Fano manifolds

Anton Fonarevab, Alexander Kuznetsovacd

a Algebraic Geometry Section Steklov Mathematical Institute of Russian Academy of Sciences, 8 Gubkin str., Moscow 119991, Russia
b Laboratory of Mirror Symmetry National Research University Higher School of Economics, Russian Federation, NRU HSE, 6 Usacheva Street, Moscow 119048, Russia
c The Poncelet Laboratory, Independent University of Moscow, Moscow 119002, Russia
d Laboratory of Algebraic Geometry, National Research University Higher School of Economics, Moscow 119048, Russia

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation
Russian Foundation for Basic Research 15-01-02164
15-51-50045
15-01-02158
Simons Foundation
Contest «Young Russian Mathematics»
Both authors were partially supported by the Russian Academic Excellence Project 5-100 and the RFBR grants 15-01-02164 and 15-51-50045. A. Kuznetsov was partially supported by the Simons foundation. A. Fonarev was partially supported by the RFBR grant 15-01-02158 and the Young Russian Mathematics award.


DOI: https://doi.org/10.1112/jlms.12094


Bibliographic databases:

Document Type: Article
Received: 16.01.2017
Revised: 14.10.2017
Accepted:30.11.2017
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/jlms3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019